MAUDE Adverse Event Report: ZimVie US Corp LLC T3® PRO TAPERED IMPLANT 4/3MM (D) X 11.5MM (L); Dental Implant

ZimVie US Corp LLC T3® PRO TAPERED IMPLANT 4/3MM (D) X 11.5MM (L); Dental Implant
Catalog Number T3PT4311
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Type of Reportable Event Serious Injury
Event or Problem Description
The implant at tooth #5 was removed due to infection, bone loss, and fistula formation despite antibiotics and debridement.An abscess and inflammation were also noted.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) a4: patient weight unknown / not provided b3: date of event unknown / not provided e1: reporter name and email unknown / not provided h6: event problem codes: 1690: abscess a summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
T3® PRO TAPERED IMPLANT 4/3MM (D) X 11.5MM (L)
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50299186
Report Number0001038806-2026-04305
Device Sequence Number13442765
Product Code DZE
UDI-Device Identifier00844868046721
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberT3PT4311
Device Lot Number2120003682
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale